# SDR F3LA200200144

- Difficulty date: May 9, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 41,270 hours, 32,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED DOUBLER CRACKED AT LOWER AFT CORNER OF EXT. POWER DOOR CUTOUT.  REMOVED CRACK IN DOUBLER AND REPAIRED PER SRM 53-30-01.
